# SDR CA121002005

- Difficulty date: September 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7921 · Engine Oil Cooler
- Part: Motor
- Part number: MS5750V01
- Condition: Failed
- Location: Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OIL TEMP RISING WHEN ACFT RUNNING ON THE GROUND.  FAN NOT SPINNING WHEN SUPPLIED WITH 28V.  RATTLING SOUND WHEN ROTATED BY HAND. MOTOR FAN REPLACED, AND THEN NORMAL OPERATION OF THE CIRCUIT.
